Pacific Journal of Mathematics

Abstract commutative ideal theory.

R. P. Dilworth

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 481-498.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036487

Mathematical Reviews number (MathSciNet)
MR0143781

Zentralblatt MATH identifier
0111.04104

Subjects
Primary: 13.20
Secondary: 16.00

Citation

Dilworth, R. P. Abstract commutative ideal theory. Pacific J. Math. 12 (1962), no. 2, 481--498. https://projecteuclid.org/euclid.pjm/1103036487


Export citation

References

  • [1] C. Chevalley, On the notion of the ring of quotients of a prime ideal, Bull. Amer. Math. Soc, 50 (1944), 93-97.
  • [2] W. Krull, Dimensionstheorie in Stellenringe J. reine angew, Math. 179 (1938), 204-226.
  • [3] D. Rees, Two classical theorems of ideal theory, Proc. Camb. Phil. Soc, 52 (1956), 155-157.
  • [4] M. Ward and R. P. Dilworth, Residuated lattices, Trans. Amer. Math. Soc, 45 (1939> 335-354.
  • [5] M. Ward, Residuated distributive lattices, Duke Math. Journal 6 (1940)^641-651.